# SDR P5CA9701552

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65B1447225
- Condition: Cracked
- Location: Lt Mlg Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CRACKING FOUND DURING NDT INSPECTION ON LEFT WING GEAR WALKING BEAM END FITTING.  REPLACED LEFT WING GEAR WALKING BEAM END FITTING PER BAC MM 57-15-01.
